# SDR DXTA200808243243

- Difficulty date: August 24, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N711QS
- Make and model: Gulstm 200
- Aircraft serial: 129
- Aircraft time: 2,526 hours, 1,494 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 6411801
- Part serial: 0274
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 1,494 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

IMMEDIATELY UPON THROTTLES BEING PUT IN TAKEOFF DETENT, BLEED AIR OVERTEMP/OVER PRESSURE WARNING LIGHT ILLUMINATED.  INSTALLED NEW BLEED AIR OVER TEMPERATURE SWITCH (AFT) IAW MM CHAPTER 21-11-07.
